# SDR 04FDEA01374

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FR80 OUTER ANGLE LABELED LEFT NR 8 HAS INCOMING ELONGATED HOLES.  FABBED REPLACEMENT ANGLE P/N A5398182321000 IAW ACFT DRAWING A53981823 ANGLE TO BE INSTALLED ON N CARD N00035 REF SDR 04-1346.
